The Adjacency Spectrum of Subgroup Graphs of Dihedral Group

Abdussakir, Abdussakir and Akhadiyah, Dinda Akromatul and Layali, Alinul and Putra, Afaf Trian (2019) The Adjacency Spectrum of Subgroup Graphs of Dihedral Group. IOP Conference Series: Earth and Environmental Science, 243 (012042). pp. 1-10. ISSN 1755-1307

[img]
Preview
Text (full text)
4426.pdf
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (987kB) | Preview
Full text available at: https://iopscience.iop.org/article/10.1088/1755-13...

Abstract

Research topics on graph associated with a group are subject of much investigation today as well as research topics on the spectra of graph. However, research on the adjacency spectrum of subgroup graph of dihedral group is not reported yet. By this reason, we determined the adjacency spectrum of subgroup graphs of dihedral group and their complements

Item Type: Journal Article
Keywords: adjacency spectrum; subgroup graph; dihedral group; complement of graph
Subjects: 01 MATHEMATICAL SCIENCES > 0101 Pure Mathematics > 010101 Algebra and Number Theory
01 MATHEMATICAL SCIENCES > 0101 Pure Mathematics > 010105 Group Theory and Generalisations
Divisions: Faculty of Mathematics and Sciences > Department of Mathematics
Depositing User: Abdussakir Abdussakir
Date Deposited: 26 Apr 2019 07:10

Downloads

Downloads per month over past year

Origin of downloads

Actions (login required)

View Item View Item